# SDR WX0A2015081172782

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 34,478 hours, 24,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHTS BURNED OUT AT L1, L2, R1 & R2 EMER EXIT SIGNS.  RELAMPED L1, L2, R1 & R2 EMER EXIT SIGNS IAW MM 33-51-16.  OPERATIONS CHECKED GOOD.
